# SDR AALA201709059015

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 11,137 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE, BATTERY DISCHARGED.   REPLACED BATTERY IN AFT FLIGHT ATTENDANT FLASHLIGHT AMM 25-65-00.
